Sobre métodos de resolución de problemas de valores en la frontera bipuntuales vía funciones racionales

  1. Nacere Hayek Calil
  2. Francisco Pérez Acosta
Journal:
Revista de la Academia Canaria de Ciencias: = Folia Canariensis Academiae Scientiarum

ISSN: 1130-4723

Year of publication: 1990

Volume: 1

Issue: 1

Pages: 99-107

Type: Article

Abstract

Following the method by M. Razzaghi and A. Arabshahi (9), in this paper we present a technique to solve linear two-point boundary-value problems, approximating the solution by a rational function. KEY WORDS: Two-point boundary-value problems, rational approximation, operational matrix.